# SDR DHL9780112C

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING NR 4L SPOILER DELAMINATED.  REMOVED AND ROUTED FOR REPAIR.  REINSTALLED, RIGGED PER M/M 27-10-0.
